# SDR IPXA3M77451

- Difficulty date: March 10, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DRIVE CABLES BROKEN.  REPLACED PULLEY IAW AMM 20-50-02 AND 20-20-07.  OK FOR SERVICE.
